# SDR AWXA200201140

- Difficulty date: October 28, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 57,410 hours, 35,710 cycles
- Engine: Ge CFM56*
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26603138
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR DURING C-19 CHECK, NR 4 LEADING EDGE SLAT INBOARD WEDGE WAS FOUND TO BE DELAMINATED.  MAINTENANCE REMOVED AND REPLACED THE NR 4 LEADING EDGE SLAT IAW BMM.   OPERATIONAL CHECK ACCOMPLISHED IAW BMM.
